Publication detail

A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay

DIBLÍK, J.

Original Title

A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay

English Title

A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay

Type

journal article - other

Language

en

Original Abstract

A new criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay is presented and proved.

English abstract

A new criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay is presented and proved.

Keywords

asymptotic convergence, nonlinear diffferential equation with delay

RIV year

2001

Released

01.01.2001

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

47

Number

3

State

GB

Pages from

4095

Pages to

4105

Pages count

11

Documents

BibTex


@article{BUT40000,
  author="Josef {Diblík}",
  title="A criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay",
  annote="A new criterion of asymptotic convergence for a class of nonlinear diffferential equations with delay is presented and proved.",
  chapter="40000",
  number="3",
  volume="47",
  year="2001",
  month="january",
  pages="4095",
  type="journal article - other"
}